# SDR AALA201904299004

- Difficulty date: April 26, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 28,796 hours, 11,565 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hose
- Condition: Leaking
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS L1 DOOR WATER LEAK , BAD ODOR. MAINTENANCE REMOVED AND REPLACED L1 DOOR Y HOSE ASSY IAW AMM 38-31-00. NO LEAKS NOTED. OK FOR SERVICE.
